Flexaril the muscle relaxer? Yes, I had some of those a couple years ago that I used to help me with the body aches. It didn't help me sleep, nothing did. I was taking 3 or 4 otc sleep pills during wd, also some valium it just all relaxed me but nothing helped me sleep good, just time. Bout a week before I was able to sleep all night. But that was me.
Hope this helped?
flexiril (cyclobenzaprine),a skeletal muscle relaxant, can help during tapering off opiates. I had used it for a couple of times that i also detox off heroin and oxycontin. every one is different, but many find that it helps them sleep and helps ease the muscle aches, spams, and cramps. Obviously it wont alleviate a majority of the symptoms it can still be useful along with other detox meds (clonidine, valium,zofran,etc.). Just we aware that even though there really sint a buzz or high with flexiril it still can eventually cause dependence so make sure you only take it for the detox period. hope that helped a little, christos
I had looked it up on drugs . com and was not sure if it would do as good as valium. The last time I tried to stop I was taking ultram and hydro. That ultram was a hard one to stop, even though I was still taking the hydro I was depressed from stopping the ultram, I have been off of them over a year now and have kept my dose low. I still am tried of taking them and would like to try to stop, if I can handle the pain. Thanks for the feedback.
Mike ultram is tramadol and along with the pain killer in it, it has an anti-depressant, some say its harder to come off that than hydro. I took it years ago after a surgery, but never too much and didnt have a problem coming off it. May be why its harder to stop?
I indeed used 1/2 (5mg) Flexeril one night as I was finishing up with the WDs. I slept good. I also felt all drugged out the next day, which added to the withdrawal symptoms I was getting at the time. I would say I slept, but It didn't do me much good, because it made me feel like horse pucky the next day. ...but that's me.
Hang tough, it won't be like this the rest of your life. I tried to look at my discomfort and lack of sleep as "progress towards freedom". Best wishes Mike.
Yes I have used flexiril to taper, but since I'm an addict, I can't just take one, and I found 3 were weird. SInce it's not a benzo it just made me feel strange. if you take as directed,it can't hurt w stomach cramps and pain, it's not supposed to be addictive and it's not a scheduled drug but anything can be addictive. I took it with gravol and it was OK but not great. I was in WD last night and I slept four hours!! gravol - a lot, but not over the safe dose. I still feel crummy, but 4 hours is better than nothing. GOOD LUCK!!!!